# SDR SWIA200819694

- Difficulty date: April 6, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 21,322 hours, 31,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 4992-5100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR AND SIDEWALL SUPPORT IS CORRODED AT FS 4992 TO FS 5100, FOUND AT C-CHECK.  COMPLIED WITH REPLACEMENT AND REPAIR PER EMB 120 SRM 51-30-10 AND 51-40-02.
